# SDR HEEA087975

- Difficulty date: June 28, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,306 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A313
- Condition: Damaged
- Location: Main Rotor
- Part time: 15,911 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD ABRASION STRIP HAS SEVERAL EROSION HOLE THROUGH THE STRIP.
